# SDR DALA2016113009392

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT RING PAN LOWER/FWD CORNER STA Y=927 INTERNAL STRUCTURE (FUS). DAMAGE AREA WAS REPAIRED PER SRM 56-20-02, REPAIR 1, FIG 202.
